# SDR FDEA201109213989

- Difficulty date: September 21, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 19,450 hours, 10,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP OF APU OIL COOLER BRACKET FOUND CRACKED AT AFT OTBD CORNER ABOUT .7500".   REPAIRED IAW EA 6-4910-155444. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
